# SDR USAA2012092400006

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1277
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 55,129 hours, 36,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - R1 DOOR ESCAPE SLIDE BOTTLE IS NOT IN THE GREEN BAND (BELOW BAND).  REPLACED BOTTLE WITH NEW R-1 DOOR ESCAPE SLIDE ASSEMBLY IAW TASK CARD 03T10025002 AND BOTTLE PRESSURE IS IN GREEN BAND.
